# SDR UPS04443465

- Difficulty date: October 30, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0793685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D - BS 400, S23-24R FRAME I/B CHORD O/B FACE ATT SPLICE FOUND CRACK.  FRAME SPLICE REPLACED PER SRM 51-10-01.
